# SDR DALA2024121011568

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 31,688 hours, 12,464 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451025UF00
- Part serial: 20601
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 6502348) FA'S REPORTED HOT PLASTIC SMELL IN FWD GALLEY CIRCUIT BREAKERS PULLED SMELL DISSIPATED. R/R FWD GALLEY C/M PER B737 AMM 25-31. OPS CHK GOOD.
